IJPAM: Volume 98, No. 3 (2015)
OF DUAL ALGEBRAIC GEOMETRIC CODES
Dipartimento di Matematica
Università di Trento
Via Sommarive 14, 38123 Trento, ITALY
Abstract. We investigate the geometry of the support of small weight codewords of dual algebraic geometric codes on smooth complete intersections by applying the powerful tools recently developed by Alain Couvreur. In particular, by restricting ourselves to the case of Hermitian codes, we recover and extend previous results obtained by the second named author joint with Marco Pellegrini and Massimiliano Sala.
Received: April 17, 2012
AMS Subject Classification: 68Pxx
Key Words and Phrases: small weight codewords, algebraic geometric codes
Download paper from here.
DOI: 10.12732/ijpam.v98i3.1 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 303 - 307